American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58J05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] Miaomiao Zhu. Quantization for a nonlinear Dirac equation. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Yuhua Sun. On nonexistence of positive solutions of quasi-linear inequality on Riemannian manifolds. Proc. Amer. Math. Soc. 143 (2015) 2969-2984.
Abstract, references, and article information   
View Article: PDF

[3] Chao Bao and Yuguang Shi. Gauss maps of translating solitons of mean curvature flow. Proc. Amer. Math. Soc. 142 (2014) 4333-4339. MR 3267001.
Abstract, references, and article information   
View Article: PDF

[4] Shu-Yu Hsu. Exact decay rate of a nonlinear elliptic equation related to the Yamabe flow. Proc. Amer. Math. Soc. 142 (2014) 4239-4249. MR 3266992.
Abstract, references, and article information   
View Article: PDF

[5] Ovidiu Munteanu. On the gradient estimate of Cheng and Yau. Proc. Amer. Math. Soc. 140 (2012) 1437-1443. MR 2869128.
Abstract, references, and article information   
View Article: PDF

[6] Yuxin Ge and Guofang Wang. An almost Schur theorem on 4-dimensional manifolds. Proc. Amer. Math. Soc. 140 (2012) 1041-1044. MR 2869088.
Abstract, references, and article information   
View Article: PDF

[7] Alberto Farina, Yannick Sire and Enrico Valdinoci. Stable solutions of elliptic equations on Riemannian manifolds with Euclidean coverings. Proc. Amer. Math. Soc. 140 (2012) 927-930. MR 2869076.
Abstract, references, and article information   
View Article: PDF

[8] Xiangjin Xu. Eigenfunction estimates for Neumann Laplacian and applications to multiplier problems. Proc. Amer. Math. Soc. 139 (2011) 3583-3599. MR 2813389.
Abstract, references, and article information   
View Article: PDF

[9] Vincent Bonini, José M. Espinar and Jie Qing. Correspondences of hypersurfaces in hyperbolic Poincaré manifolds and conformally invariant PDEs. Proc. Amer. Math. Soc. 138 (2010) 4109-4117. MR 2679632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Changyou Wang. A remark on nonlinear Dirac equations. Proc. Amer. Math. Soc. 138 (2010) 3753-3758. MR 2661574.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Erwann Delay. Perturbative solutions to the extended constant scalar curvature equations on asymptotically hyperbolic manifolds. Proc. Amer. Math. Soc. 137 (2009) 2293-2298. MR 2495262.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Yunyan Yang. Gradient estimates for a nonlinear parabolic equation on Riemannian manifolds. Proc. Amer. Math. Soc. 136 (2008) 4095-4102. MR 2425752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Sema Salur. Asymptotically cylindrical Ricci-flat manifolds. Proc. Amer. Math. Soc. 134 (2006) 3049-3056. MR 2231631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] O. Druet and F. Robert. Bubbling phenomena for fourth-order four-dimensional PDEs with exponential growth. Proc. Amer. Math. Soc. 134 (2006) 897-908. MR 2180908.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Yong Hah Lee. Asymptotic Dirichlet problem for the Schrödinger operator via rough isometry. Proc. Amer. Math. Soc. 133 (2005) 3411-3420. MR 2161167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Changyou Wang. Viscosity convex functions on Carnot groups. Proc. Amer. Math. Soc. 133 (2005) 1247-1253. MR 2117228.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Shusen Ding. Two-weight Caccioppoli inequalities for solutions of nonhomogeneous $A$-harmonic equations on Riemannian manifolds. Proc. Amer. Math. Soc. 132 (2004) 2367-2375. MR 2052415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Yong Ouyang. An application of Bochner's technique to the deformations of the complex structure of $\mathbb C \mathbb P^n$. Proc. Amer. Math. Soc. 131 (2003) 3703-3709. MR 1998177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Eric Todd Quinto. Mean value extension theorems and microlocal analysis. Proc. Amer. Math. Soc. 131 (2003) 3267-3274. MR 1992868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Adrian Butscher. Deformations of minimal Lagrangian submanifolds with boundary. Proc. Amer. Math. Soc. 131 (2003) 1953-1964. MR 1955286.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia